Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spark658

help me I don't know what to do anymore!!!!!

Recommended Posts

So at the moment I don't really have any acne. I won't get into details, but I recently had to deal with acne for the first time in my life, and right now my face should be perfectly clear except for a couple of clogged pores and red marks. I should be enjoying my nice acne-free skin, but instead I am hiding out because of this weird skin problem. I know this is an acne board, but I really do need support right now and I just don't know where else to go - my dermatologist has been less than helpful. These pictures are what my face looked like yesterday -

http://img506.imageshack.us/img506/2254/picture009sw4.jpg

http://img111.imageshack.us/img111/8338/picture008wj1.jpg

The first time I saw him about this, my derm told me they are hives and put me on an antihistamine. Needless to say, it is not working. At this point I am on 2 different antihistamines. I usually only get one or two of these things each day which I can deal with (even though they are HUGE sometimes) but this past week it's been horrible. Luckily they do go away much faster than acne, and they don't scar, but they do leave red patches for a couple of days as you can see in the pictures. I am starting to think they are not hives, because they do not itch all that badly, it seems like they itch a little bit at first and then nothing, and from what I've read hives usually go away within a couple of hours, not days. If they aren't hives I don't know what else they could be. I posted pictures on another medical help forum and they tried to say they are acne, but I know what acne is and these are not it. Today most of the bumps have subsided but that whole side of my face is very red and blotchy where they were. Has anyone else experienced something like this?? It's been happening for MONTHS, some days it's just one or two bumps and other days I can't even leave my apartment because it looks so bad. I am on spironolactone for my acne and I am starting to think that maybe that is what is causing it, but I don't want to stop taking it because I think it's helping with the acne. I can't remember if I started the spironolactone before or after this started. Has anyone else had an adverse reaction to this or any other medication? Any information, advice or support would be very much appreciated, my skin is driving me nuts and I am sick of it!!!!

Share this post


Link to post
Share on other sites
So at the moment I don't really have any acne. I won't get into details, but I recently had to deal with acne for the first time in my life, and right now my face should be perfectly clear except for a couple of clogged pores and red marks. I should be enjoying my nice acne-free skin, but instead I am hiding out because of this weird skin problem. I know this is an acne board, but I really do need support right now and I just don't know where else to go - my dermatologist has been less than helpful. These pictures are what my face looked like yesterday -

http://img506.imageshack.us/img506/2254/picture009sw4.jpg

http://img111.imageshack.us/img111/8338/picture008wj1.jpg

The first time I saw him about this, my derm told me they are hives and put me on an antihistamine. Needless to say, it is not working. At this point I am on 2 different antihistamines. I usually only get one or two of these things each day which I can deal with (even though they are HUGE sometimes) but this past week it's been horrible. Luckily they do go away much faster than acne, and they don't scar, but they do leave red patches for a couple of days as you can see in the pictures. I am starting to think they are not hives, because they do not itch all that badly, it seems like they itch a little bit at first and then nothing, and from what I've read hives usually go away within a couple of hours, not days. If they aren't hives I don't know what else they could be. I posted pictures on another medical help forum and they tried to say they are acne, but I know what acne is and these are not it. Today most of the bumps have subsided but that whole side of my face is very red and blotchy where they were. Has anyone else experienced something like this?? It's been happening for MONTHS, some days it's just one or two bumps and other days I can't even leave my apartment because it looks so bad. I am on spironolactone for my acne and I am starting to think that maybe that is what is causing it, but I don't want to stop taking it because I think it's helping with the acne. I can't remember if I started the spironolactone before or after this started. Has anyone else had an adverse reaction to this or any other medication? Any information, advice or support would be very much appreciated, my skin is driving me nuts and I am sick of it!!!!

I'm sorry I'm not of much help, but you might want to talk to your dermatologist again.

Or if it isn't getting better maybe try another derm?

Could the hives be an allergic reaction to something?

I'm sure somebody here on the org could offer some more help.

Bumping this up! :)

P.S. You have GORGEOUS eyes! :)

Share this post


Link to post
Share on other sites

Hey--you are the only other person I have heard complain about something like this. I, too, get weird hives on my face all the time!!!!! I think I am luckier than you, though. I only ever get 1 or 2 at a time, and it happens only about once a week. (Note: sometimes it happens a few times in one week, and then doesn't happen for a couple weeks, so the once/wk is just an average). But yeah, I have NO idea what causes it. I have tried keeping a journal of what I'm eating and what I'm using on my skin, but no correlation seems to exist. I have always had sensitive skin and I also have a few food allergies. So I just assume they are hives caused by random stuff that I'm slightly allergic to. They only happen on my face tho, no where else on my body. I've never seen a derm about it, so I don't know what causes it. I also don't know how to make it stop. I just put Benadryl on to stop the itching and they usually go away in a few hours (in that respect I am also lucky). I would definitely suggest changing dermatologists and getting a second opinion. Please keep me updated if you find anything out!

Best of luck,

Veronica

Share this post


Link to post
Share on other sites

try not to worry too much. If what your doc/derm has gave you doesn't clear it up in the time it's meant to just go back and tell em. :)

Share this post


Link to post
Share on other sites

umm my face looks like that too, bumps here and there, red spots that are just still sitting from scarring. I occasionally get bumps that just sit there and never disappear. It takes me weeks before it finally dies down, but thats cause all my acne / pimples have pus. Good luck with it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×